Dec 15, 2005
I have what looks like acne on the back of my neck. There is a cluster of them right above my collar line. They have not gone away in over 6 months of steroid use. It may actually be getting worse. Cannot find anything to help.
Response from Dr. Henry
This forum is for the exclusive discussion of the side effects of HIV therapy. What is your HIV clinical status and which HIV meds are you taking?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Psoriasis After Masturbation Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- Can You Get Genital Warts On The Labia Minor?
- Can You Get Genital Warts On Your Mouth?
- If Both Partners Are Std Free Can You Still Get An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.